# SDR IPXA10M62759

- Difficulty date: September 20, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE PUSH TO TEST INOP.  REINSTALLED R1 DOOR COVERING AND PANEL. INSTALLED NEW BATTRIES FOR LIGHT IN REMOTE SLIDE INDICATOR AND HOOKED UP TO SLIDE OPS CHECK PER MM 25-61-04-5. OPS CHECK GOOD AT THIS TIME. THIS CLEARS M434962.
